skin-hair-icon
Fungal infection
Hi, I am suffering from fungal infection on upper thighs and buttock. It used to happen before also once in a while covering relatively smaller region and used to disappear on applying Betnovate C Cream in almost a week. But this time it is reappearing again and again for more than 2 months now. On applying same Cream it disappears but appears on nearby areas. Also healed infection leaves black spot. Infection area is itchy as well. Kindly suggest what to do?
65 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs, groin and buttocks area. It is also called jock itch. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, dermi5, cloben g betnovate, dermikem OC, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You are suffering from tinea cruris which is a common fungal infection. It is treated with oral and topical antifungal medicines. Stop apply betnovate c . It has steroid which only suppresses and doesn't treat the infection.  when you stop it infection becomes even worse.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
avoid sharing of soap towel and personal hygiene products wear loose cotton clothes wash your clothes separately.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are having fungal infection which has both send due to use of of the potent steroid cream. Please do not use  any cream available over the counter without consulting a dermatologist. Please contact for online consultation for proper treatment of your problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Betnovate C is the worst thing you can use in a fungal infection. Don't rely on bro science and BabaJi's quackery, you'll end up destroying your skin
Next Steps
Kindly consult online for proper treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.